Pain after lap?

Hi ladies. I got my lap on Saturday and they said they never found anything, but because of how I have responded to hormone treatments, they still think I have endo.

Anyway, when they were doing my lap, they noticed that my Mirena coil (i got it in 2009) was "falling out", so they have given me a new one. I felt ok yesterday and even got on with washings and things, but today I feel like I have the worst period cramps ever! I have been taking the dihydrocodeine and paracetamol and dicloflex, but am still in pain. Is this normal?

Sorry this question isn't very articulate, the painkillers seem to be making my brain numb instead of my abdomen!

Thanks in advance...

Emily xxx

2 Replies

oldestnewest
  • hi dusty.

    With a lap everyone is different in terms of healing, maybe yesterday was a good day for you and maybe just maybe you did too much too soon and now you are feeling it today. If the painkillers and dicloflex dont seem to be taking the pain away, ring your GP for an appointment and get better pain killers, you might also ask your GP for buscopan which is good for cramp still pain that you can also take along with other pain killers.

    senga x

  • Hi Senga,

    Thanks for your advice, I'll ring the doctors in the morning. I think I did overdo it a bit :(

    Xxx

You may also like...